# SDR DL76G091447

- Difficulty date: September 7, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 42,752 hours, 6,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY 409 - MID RIGHT EMERGENCY LIGHT INOP.  FOUND EMERGENCY LIGHT WIRE BROKEN.  REPAIRED EMERGENCY LIGHT WIRE PER AMM AND PSM.  OPS CHECK GOOD.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
